IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/622

Title: Backlund-Darboux Transformations in Sato's Grassmannian
Authors: Bakalov, B.
Horozov, E.
Yakimov, M.
Keywords: Bäcklund–Darboux Transformation
Sato’s Grassmannian
Tau-Function
Spectral Algebra
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 4, (1996), 571p-586p
Abstract: We define Bäcklund–Darboux transformations in Sato’s Grassmannian. They can be regarded as Darboux transformations on maximal algebras of commuting ordinary differential operators. We describe the action of these transformations on related objects: wave functions, tau-functions and spectral algebras.
URI: http://hdl.handle.net/10525/622
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol22-num4-1996-p571-p586.pdf508.6 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback